# SDR JGVR20250320007

- Difficulty date: March 20, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 14,736 hours, 9,931 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED 2 AREAS OF CORROSION LOCATED ON LH HORIZONTAL STABILIZER UPPER SKIN FORWARD OF PANEL 351AC, BY BLENDING CORROSION, PERFORMING NDT, AND REPORTED FOR REPAIR DISPOSITION. REPAIRED AREAS PER NETJETS ENGINEERING ORDER BY CLEANING, TREATING, AND PRIMING AREAS.
